MathSciNet Relay Station
MathSciNet bibliographic data
MR1664522 35J65 (35B05 35B32)
García-Melián, J.; Gómez-Reñasco, R.; López-Gómez, J.; Sabina de Lis, J. C. Pointwise growth and uniqueness of positive solutions for a class of sublinear elliptic problems where bifurcation from infinity occurs. Arch. Ration. Mech. Anal. 145 (1998), no. 3, 261–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement